Leflunomide : Hi. I’m on Leflunomide started yesterday... - NRAS

NRAS
25,844 members29,507 posts

Leflunomide

Hi. I’m on Leflunomide started yesterday I’ve pains in my stomach I think it’s a side effect anyone else who is on this have a issue with pain in tummy ?

3 Replies
oldestnewest

Hi Vonnie10 I have been on Leflunomide for over 6 months but to start with I did have some tummy problems but it did settle down. I had a tendency to be constipated due to different meds but I certainly haven’t had that problem since I’ve been on Lef. Some days in the beginning it was exactly the opposite - to the extreme. But it has settled down over time. I also take Sulfasalazine and the combination has certainly brought down my inflammatory levels. Hope this helps. All the best. Susie-Q 😀

1 like
Reply

Thanks susie

Reply

Hi

I’ve been on this since November and I constantly have an upset tummy and can experience quite sever pain, higher up in my stomach.

Still hoping it resolved itself x

Reply

You may also like...